# SDR CA110627008

- Difficulty date: June 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

(CAN) IFSD, SINGLE ENGINE, UPON PERFORMING THE 8TH PASS OF A SPRAYING OPERATION OVER A FIELD, THE PILOT HEARD A LOUD NOISE FROM THE ENGINE FOLLOWED BY A LOSS OF POWER AND SMOKE FROM THE EXHAUST.  A FORCED LANDING WAS MADE IN AN ADJACENT FIELD AND THE PILOT WAS NOT INJURED.  ACFT DAMAGE IS UNKNOWN.  THE AUTHORITIES HAVE REQUESTED ENGINE MFG ASSISTANCE FOR THE INVESTIGATION OF THE ENGINE. LOGISTICS CURRENTLY BEING WORKED ON.
